# SDR EIA2003158

- Difficulty date: October 21, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 98,525 hours, 26,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STA. 520 STR 1 LT HAS CORROSION NEAR LAP SEAM.  REMOVED DAMAGED, FABBED AND INSTALLED NEW REPAIR IAW SRM 51-10-02, 53-30-03 AND 51-30-02.
